# SDR PCAA0111138

- Difficulty date: November 23, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 28,229 hours, 32,181 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BWI- CREW REPORTED BURNING SMELL IN FORWARD CABIN. MAINTENANCE DETERMINED OVERHEAD BULB CAUSING ARCING. BULB REMOVED. AIRCRAFT RETURNED TO SERVICE.
